Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 9050289, 15 pages
https://doi.org/10.1155/2017/9050289
Research Article

Analysis of a Class of Fractional Nonlinear Multidelay Differential Systems

1College of Applied Mathematics, Shanxi University of Finance and Economics, Taiyuan, Shanxi 030031, China
2Department of Mathematics, Guizhou University, Guiyang, Guizhou 550025, China
3Department of Mathematics, Xiangtan University, Xiangtan, Hunan 411105, China
4Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Correspondence should be addressed to Yong Zhou; nc.ude.utx@uohzy

Received 31 July 2017; Accepted 30 August 2017; Published 15 October 2017

Academic Editor: Antonio Iannizzotto

Copyright © 2017 Zhuoyan Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, Hoboken, NJ, USA, 1993.
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, New York, NY, USA, Elsevier, 2006. View at MathSciNet
  3. S. Abbas, M. Benchohra, and G. M. N'Guérékata, Topics in Fractional Differential Equations, Springer, New York, NY, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Wang, M. Fečkan, and Y. Zhou, “A survey on impulsive fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 19, no. 4, pp. 806–831, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Wang and Y. Zhou, “Analysis of nonlinear fractional control systems in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 17, pp. 5929–5942, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. Agarwal, D. O'Regan, and S. Hristova, “Stability of Caputo fractional differential equations by Lyapunov functions,” Applications of Mathematics, vol. 60, no. 6, pp. 653–676, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Q. Wang, D. Lu, and Y. Fang, “Stability analysis of impulsive fractional differential systems with delay,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 40, pp. 1–6, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. I. Stamova and G. Stamov, “Stability analysis of impulsive functional systems of fractional order,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 3, pp. 702–709, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Wang and Y. Zhang, “On the concept and existence of solutions for fractional impulsive systems with Hadamard derivatives,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 39, pp. 85–90, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Wang, A. G. Ibrahim, and M. Fečkan, “Nonlocal impulsive fractional differential inclusions with fractional sectorial operators on Banach spaces,” Applied Mathematics and Computation, vol. 257, pp. 103–118, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Li and J. Wang, “Finite time stability of fractional delay differential equations,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 64, pp. 170–176, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Wang, M. Fečkan, and Y. Zhou, “Center stable manifold for planar fractional damped equations,” Applied Mathematics and Computation, vol. 296, pp. 257–269, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Wang, M. Fečkan, and Y. Zhou, “Fractional Order Differential Switched Systems with Coupled Nonlocal Initial and Impulsive Conditions,” Bulletin des Sciences Mathématiques, 2017. View at Publisher · View at Google Scholar
  14. S. Abbas, M. Benchohra, M. Rivero, and J. . Trujillo, “Existence and stability results for nonlinear fractional order Riemann-Liouville Volterra-Stieltjes quadratic integral equations,” Applied Mathematics and Computation, vol. 247, pp. 319–328, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Wang, M. Fečkan, and Y. Zhou, “Ulam's type stability of impulsive ordinary differential equations,” Journal of Mathematical Analysis and Applications, vol. 395, no. 1, pp. 258–264, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Tang, A. Zada, S. Faisal, M. M. El-Sheikh, and T. Li, “Stability of higher-order nonlinear impulsive differential equations,” Journal of Nonlinear Science and its Applications. JNSA, vol. 9, no. 6, pp. 4713–4721, 2016. View at Google Scholar · View at MathSciNet
  17. J. Wang, Y. Zhou, and M. Fečkan, “Nonlinear impulsive problems for fractional differential equations and Ulam stability,” Computers & Mathematics with Applications. An International Journal, vol. 64, no. 10, pp. 3389–3405, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. Zada, O. Shah, and R. Shah, “Hyers-Ulam stability of nonautonomous systems in terms of bounded-ness of Cauchy problems,” Applied Mathematics and Computation, vol. 271, pp. 512–518, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Y. Zhou, “Attractivity for fractional differential equations in Banach space,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 75, pp. 1–6, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Y. Zhou, B. Ahmad, and A. Alsaedi, “Existence of nonoscillatory solutions for fractional neutral differential equations,” Applied Mathematics Letters, vol. 72, pp. 70–74, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Y. Zhou and L. Peng, “Weak solutions of the time-fractional Navier-Stokes equations and optimal control,” Computers & Mathematics with Applications. An International Journal, vol. 73, no. 6, pp. 1016–1027, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. Zhou and L. Peng, “On the time-fractional Navier-Stokes equations,” Computers & Mathematics with Applications. An International Journal, vol. 73, no. 6, pp. 874–891, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. Zhou, V. Vijayakumar, and R. Murugesu, “Controllability for fractional evolution inclusions without compactness,” Evolution Equations and Control Theory, vol. 4, no. 4, pp. 507–524, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. Y. Zhou and L. Zhang, “Existence and multiplicity results of homoclinic solutions for fractional Hamiltonian systems,” Computers & Mathematics with Applications. An International Journal, vol. 73, no. 6, pp. 1325–1345, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Y. Zhou, L. Peng, B. Ahmad, and A. Alsaedi, “Topological properties of solution sets of fractional stochastic evolution inclusions,” Advances in Difference Equations, p. 90, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  26. X. Yang, C. Li, T. Huang, and Q. Song, “Mittag-Leffler stability analysis of nonlinear fractional-order systems with impulses,” Applied Mathematics and Computation, vol. 293, pp. 416–422, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. X. Yang, C. Li, Q. Song, T. Huang, and X. Chen, “Mittag-Leffler stability analysis on variable-time impulsive fractional-order neural networks,” Neurocomputing, vol. 207, pp. 276–286, 2015. View at Publisher · View at Google Scholar · View at Scopus
  28. A. Wu, L. Liu, T. Huang, and Z. Zeng, “Mittag-Leffler stability of fractional-order neural networks in the presence of generalized piecewise constant arguments,” Neural Networks, vol. 85, pp. 118–127, 2017. View at Publisher · View at Google Scholar
  29. T. Huang, C. Li, S. Duan, and J. A. Starzyk, “Robust exponential stability of uncertain delayed neural networks with stochastic perturbation and impulse effects,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 6, pp. 866–875, 2012. View at Publisher · View at Google Scholar · View at Scopus
  30. M. Uchiyama, “Formulation of high-speed motion pattern of a mechanical arm by trial,” Transactions of the Society of Instrument and Control Engineers, vol. 14, pp. 706–712, 1978. View at Publisher · View at Google Scholar
  31. S. Arimoto, S. Kawamura, and F. Miyazaki, “Bettering operation of robots by learning,” Journal of Robotic Systems, vol. 1, no. 2, pp. 123–140, 1984. View at Publisher · View at Google Scholar
  32. Y. Chen and C. Wen, Iterative learning control, vol. 248 of Lecture Notes in Control and Information Sciences, Springer-Verlag, London, UK, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  33. M. Norrlof, “Iterative learning control: Analysis, Design, and Experiments, Linköping Studies,” in Science and Technology, Dissertations, vol. 653, 2000. View at Google Scholar
  34. H. S. Ahn, Y. Q. Chen, and K. L. Moore, Iterative Learning Control, Springer, Berlin, Germany, 2007.
  35. J. X. Xu, “A survey on iterative learning control for nonlinear systems,” International Journal of Control, vol. 84, no. 7, pp. 1275–1294, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. X. Ruan, Z. Z. Bien, and Q. Wang, “Convergence characteristics of proportional-type iterative learning control in the sense of Lebesgue-p norm,” IET Control Theory and Applications, vol. 6, no. 5, pp. 707–714, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. S. Liu, A. Debbouche, and J. Wang, “On the iterative learning control for stochastic impulsive differential equations with randomly varying trial lengths,” Journal of Computational and Applied Mathematics, vol. 312, pp. 47–57, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. X. Yu, A. Debbouche, and J. Wang, “On the iterative learning control of fractional impulsive evolution equations in Banach spaces,” Mathematical Methods in the Applied Sciences, 2015. View at Publisher · View at Google Scholar · View at Scopus
  39. D. H. Owens, “Norm Optimal Iterative Learning Control,” in Iterative Learning Control, Advances in Industrial Control, pp. 233–276, Springer, London, UK, 2016. View at Publisher · View at Google Scholar
  40. L. M. Hideg, “Time delays in iterative learning control schemes,” in Proceedings of the 10th IEEE International Symposium on Intelligent Control, pp. 215–220, August 1995. View at Scopus
  41. B. Zhang, G. Tang, and S. Zheng, “PD-type iterative learning control for nonlinear time-delay system with external disturbance,” Journal of Systems Engineering and Electronics, vol. 17, no. 3, pp. 600–605, 2006. View at Publisher · View at Google Scholar · View at Scopus
  42. F. Ma, C. Li, and T. Huang, “Iterative learning control design of nonlinear multiple time-delay systems,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4333–4340, 2011. View at Publisher · View at Google Scholar · View at Scopus
  43. I. A. Rus, “Gronwall lemmas: ten open problems,” Scientiae Mathematicae Japonicae, vol. 70, pp. 221–228, 2009. View at Google Scholar
  44. Y. Li, H.-S. Ahn, and Y. Chen, “Iterative learning control of a class of fractional order nonlinear systems,” in Proceedings of the 2010 IEEE International Symposium on Intelligent Control, ISIC 2010, pp. 779–782, September 2010. View at Publisher · View at Google Scholar · View at Scopus
  45. Y. Zhang and J. R. Wang, “Nonlocal Cauchy problems for a class of implicit impulsive fractional relaxation differential systems,” Journal of Applied Mathematics and Computing, vol. 52, no. 1-2, pp. 323–343, 2016. View at Publisher · View at Google Scholar · View at Scopus
  46. J. Wang and X. Li, “-Ulam type stability of fractional order ordinary differential equations,” Applied Mathematics and Computation, vol. 45, no. 1-2, pp. 449–459, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  47. J. Wang and Y. Zhang, “Ulam-Hyers-Mittag-Leffler stability of fractional-order delay differential equations,” Optimization. A Journal of Mathematical Programming and Operations Research, vol. 63, no. 8, pp. 1181–1190, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  48. J. Wang, M. Fečkan, and Y. Tian, “Stability analysis for a general class of non-instantaneous impulsive differential equations,” Mediterranean Journal of Mathematics, vol. 14, no. 2, Art. 46, 21 pages, 2017. View at Publisher · View at Google Scholar · View at MathSciNet